1mg, best e pharmacy in India

MEFTAL FORTE TABLET

Tablet
Rs.32for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR MEFTAL FORTE

Mefenamic Acid(500 mg),Paracetamol(325 mg)

food interaction for MEFTAL FORTE

alcohol interaction for MEFTAL FORTE

pregnancy interaction for MEFTAL FORTE

lactation interaction for MEFTAL FORTE

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Meftal forte tablet may cause excessive drowsiness and calmness with alcohol.
Taking Mefenamic acid with alcohol increases the risk of stomach bleeding.
UNSAFE
Meftal forte tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Meftal forte tablet is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION FOR MEFTAL FORTE

Mefenamic Acid(500 mg)

Uses

Mefenamic Acid is used in the treatment of headache, osteoarthritis, dental pain, menstrual pain, post operative pain and muscular pain

How it works

Mefenamic Acid blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Drowsiness, Diarrhoea, Abdominal pain, Dizziness, Headache, Heartburn, Nausea, Stomach upset, Vomiting
Paracetamol(325 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

COMMON DOSAGE FOR MEFTAL FORTE TABLET

Patients taking MEFTAL FORTE TABLET

  • 34%
    Twice A Day
  • 34%
    Thrice A Day
  • 30%
    Once A Day
  • 1%
    Alternate Day
  • 1%
    Four Times A Day

SUBSTITUTES FOR MEFTAL FORTE

3 Substitutes
3 Substitutes
Sorted By
RelevancePrice

Top Rheumatologists

Expert advice FOR MEFTAL FORTE

  • Do not take mefenamic acid If you are allergic to it or other NSAIDs.
  • Do not take this drug if you have a stomach ulcer or bleeding or had these conditions in the past.
  • Please tell your doctor if you are taking or recently have taken any other medicines, including medicines obtained without a prescription.

Frequently asked questions FOR MEFTAL FORTE

Mefenamic Acid

Q.

Is mefenamic acid an antibiotic/ contain codeine?
No. Mefenamic acid is a non-steroidal anti-inflammatory drug used to treat mild to moderate pain conditions and fever. It not an antibiotic and does not contain codeine

Q.

Is mefenamic acid a painkiller?
Yes. Mefenamic acid is mild to moderate painkiller drug

Q.

Is mefenamic acid safe?
Mefenamic acid is safe if used at prescribed doses for the prescribed duration as advised by your doctor

Show More
Q.

Is mefenamic acid good for toothache/ for back pain/ headache?
Yes, mefenamic acid can be used to relieve dental pain, back pain and headache

Q.

Does mefenamic acid stop periods/ stop bleeding?
Mefenamic acid is used for relieving pain that happens before or during a menstrual period. It does not stop periods or bleeding. Always consult your doctor regarding its use

Q.

Can I take mefenamic acid with naproxen/ paracetamol/ ibuprofen/ metronidazole/ withtramadol/ with tranexamic acid/ with sertraline/ amoxicillin?
Mefenamic acid may interact with the drugs mentioned above. Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be require

Q.

Does mefenamic acid make you drowsy?
Mefenamic acid has a rare side effect of causing drowsiness. Always consult your doctor, if you experience such side effects.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

TOP MEDICINES PRESCRIBED WITH MEFTAL FORTE TABLET

WHAT OUR USERS ARE SAYING ABOUT MEFTAL FORTE TABLET

How effective is this medicine?

Effective
79%
Moderately effective
11%
Can't say
7%
Not effective
4%

Do you find this medicine expensive?

No
81%
Yes
19%

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)